Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

55 years old. Taking rantac for burning stomach. Having low sex drive. Any alternate medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 115 Questions
I am 55 and taking Rantac and is relived of stomach burning sensation. But have low sex drive as side effect what is the remedy? do we have any other tablet equivalent to rantec
Posted Thu, 30 Aug 2012 in Men's Health
Answered by Dr. Mihail Iepure 1 hour later

Thank you for posting your query.

Yes, we have other competitive inhibitors of histamine (H2 blockers) but usually Ranitidine has not side effect on erection and generally doesn’t cause erectile dysfunction.

Check carefully with you treating Physician about your condition and adverse effect of other medication you are taking for high blood pressure and diabetes, because low sex drive can be related to these drugs but also can be involved organic (in some cases vascular that we can see in late stages of diabetes), psychological and hormonal factors.

I wish you good luck and if you have additional queries, don’t hesitate to ask.

Best Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor